RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 2(194), Pages 173–202 (Mi umn3133)  

This article is cited in 16 scientific papers (total in 16 papers)

On certain problems in the theory of differential equations with deviating argument

A. D. Myshkis


Full text: PDF file (3951 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:2, 181–213

Bibliographic databases:

UDC: 517.9
MSC: 35B65, 35R10, 35B40, 45D05, 47G20
Received: 03.11.1975

Citation: A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Uspekhi Mat. Nauk, 32:2(194) (1977), 173–202; Russian Math. Surveys, 32:2 (1977), 181–213

Citation in format AMSBIB
\Bibitem{Mys77}
\by A.~D.~Myshkis
\paper On certain problems in the theory of differential equations with deviating argument
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 2(194)
\pages 173--202
\mathnet{http://mi.mathnet.ru/umn3133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492443}
\zmath{https://zbmath.org/?q=an:0356.34082|0378.34052}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 2
\pages 181--213
\crossref{https://doi.org/10.1070/RM1977v032n02ABEH001623}


Linking options:
  • http://mi.mathnet.ru/eng/umn3133
  • http://mi.mathnet.ru/eng/umn/v32/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. Corduneanu, V. Lakshmikantham, “Equations with unbounded delay: a survey”, Nonlinear Analysis: Theory, Methods & Applications, 4:5 (1980), 831  crossref
    2. Yu. V. Egorov, “Equations of principal type. Sufficient conditions for local solvability”, Math. USSR-Sb., 44:4 (1983), 517–525  mathnet  crossref  mathscinet  zmath
    3. A. B. Antonevich, A. V. Lebedev, “On spectral properties of operators with a shift”, Math. USSR-Izv., 23:2 (1984), 201–224  mathnet  crossref  mathscinet  zmath
    4. A. B. Antonevich, “Symbol of a functional-pseudodifferential operator on a compact manifold”, Funct. Anal. Appl., 22:4 (1988), 313–315  mathnet  crossref  mathscinet  zmath  isi
    5. Jacques Bélair, Michael C. Mackey, “Consumer memory and price fluctuations in commodity markets: An integrodifferential model”, J Dyn Diff Equat, 1:3 (1989), 299  crossref  mathscinet  zmath
    6. V. A. Rvachev, “Compactly supported solutions of functional-differential equations and their applications”, Russian Math. Surveys, 45:1 (1990), 87–120  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. É. A. Nazirova, Ya. T. Sultanaev, “On the Deficiency Indices of Singular Differential Operators in the Degenerate Case”, Math. Notes, 71:1 (2002), 131–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  mathnet  crossref  mathscinet  zmath  elib
    9. Patricio González, Manuel Pinto, “Convergent solutions of certain nonlinear differential equations with maxima”, Mathematical and Computer Modelling, 45:1-2 (2007), 1  crossref
    10. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    11. A. S. Andreev, “The Lyapunov functionals method in stability problems for functional differential equations”, Autom. Remote Control, 70:9 (2009), 1438–1486  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    12. Zhegalov V.I., “Kharakteristicheskaya granichnaya zadacha dlya giperbolicheskogo uravneniya so smescheniem argumentov iskomoi funktsii”, Doklady akademii nauk, 446:5 (2012), 490–490  elib
    13. E. A. Utkina, “A characteristic boundary problem for a third-order equation with a psedoparabolic operator where the desired function has shifted arguments”, Russian Math. (Iz. VUZ), 58:2 (2014), 45–50  mathnet  crossref
    14. Peiguang Wang, Qing Xu, Xiaojing Liu, “Integral Stability in Terms of Two Measures for Nonlinear Differential Systems with “Maxima””, Abstract and Applied Analysis, 2014 (2014), 1  crossref
    15. E. A. Utkina, “On a third order equations with pseudoparabolic operator and with shift of arguments of sought-for function”, Russian Math. (Iz. VUZ), 59:5 (2015), 52–57  mathnet  crossref
    16. E. A. Utkina, “Characteristic boundary-value problem for a system of first-order partial differential equations with a shift of arguments of the sought-for function”, Russian Math. (Iz. VUZ), 59:7 (2015), 56–61  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:703
    Full text:334
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019